# SDR ASAA2019020528056

- Difficulty date: February 5, 2019
- Submitted: February 6, 2019
- Operation: Air carrier
- Aircraft: N492AS
- Make and model: Boeing 737990ER
- Aircraft serial: 44110
- Aircraft time: 12,810 hours, 4,297 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Fmc
- Condition: Malfunctioned
- Location: Cockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ENROUTE AT FL380 LEFT FMC FAILED. NO MAP DATA ON CAPT DISPLAY, NO FMC ON BOTH CDU'S, VTK DISPLAYED CAPT SIDE FMC FAIL. QRC COMPLETED. FIRST TIME AROUND RESET TO FMC-NORMAL, HOWEVER VTK RETURNED ON CAPT SIDE INDICATING LEFT FMC FAILURE. REMAIN WITH FMC BOTH ON RIGHT TO LANDING. FAULT-VTK FLAG SHOWS- CAPTAINS-34620031. GROUNDED - YES. L FMC LOGGED PGM FAULT. RESET BOTH FMC'S. OP CK NORMAL. REF FIM 34-61 TASK 836 & 801.
